# SDR 9617759852

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT ON GEAR EXTENSION, THE LEFT GEAR UNSAFE LIGHT CAME ON AND THE LEFT GEAR GREEN LIGHT WAS OUT.  RECYCLED GEAR AND GOT NORMAL DOWN AND GREEN INDICATION.  FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED TEST OF SYSTEM, REPLACED DOWN LOCK SENSOR AND OPERATIONAL CHECK OK.
